# SDR AALA201604259001

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 18,785 hours, 13,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  FLIGHT CREW REPORTED A BURNING & ELEC SMELL THROUGHOUT ACFT.  DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY.  MEDICAL ATTENTION WAS SOUGHT BY FLIGHT  ATTENDANTS.  ACCOMPLISHED TASK CARD 43L00021001, TROUBLESHOOT CABIN AIR QUALITY, NO DISCREPANCIES WERE NOTED & WERE UNABLE TO DUPLICATE ODOR.  ACFT WAS RETURNED TO SERVICE.
